# SDR USAA980396

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 465
- Part time: 75,151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-5 CHECK, FOUND 1 INCH CRACK JUST AFT OF STATION 465, LONGERON 20 (NEAR VHF ANTENNA) IN FUSELAGE SKIN.  DETECTED VISUALLY AND BY EDDY CURRENT.  REPAIRED PER EO NR 5385X016 AND EA NR 50475.  (M)
